# SDR AWXA9500800

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC14902720
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 1018 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION OUT OF LIMITS UPPER CHORD OF FLOOR BEAM, BS 1681 RBL 15 - LBL 53.  REPAIRED FLOOR BEAM IAW TRAMCO EWO 95-4073, MWO INTERIOR 151 AND 152.  (M)
